# SDR AALA20141027004

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 67,995 hours, 35,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 0657075T73511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR SUPPORT ANGLE CRACKED AT STATION 185 & RBL 26, BOTTOM SIDE OF SUBFLOOR.  REMOVED CRACKED ANGLE & INSTALLED NEW SERVICEABLE FABRICATED ANGLE IAW SRMS 51-00-00-1, 51-10-09 & DWG 9936534.
